MAUDE Adverse Event Report: MIAMI DEVICE SOLUTIONS BROAD PLATE, 3.5T; BROAD PLATE, 3.5T, 14 HOLES

MIAMI DEVICE SOLUTIONS BROAD PLATE, 3.5T; BROAD PLATE, 3.5T, 14 HOLES
Model Number MDS1101B14
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 01/05/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The subject plate was implanted, in a peri-prosthetic humeral repair, at or around (b)(6) 2020.The peri-prosthetic repair was to implant a mds1101b14 plate over a fracture caused by a fall at the distal end of the prosthetic stem.The patient was "doing fine" as reported by the revision surgery surgeon.At or around three (3) weeks prior to the subject revision surgery the patient fell in the shower without any indications of trauma to the bone or plate, as reported by the patient.A week prior to the subject revision surgery the patient woke up with pain and unable to move her arm.The subject revision surgery was to remove the broken plate.

Brand Name
BROAD PLATE, 3.5T
Common Device Name
BROAD PLATE, 3.5T, 14 HOLES
Manufacturer (Section D)
MIAMI DEVICE SOLUTIONS
7620 nw 25 st suite 3 & 4
miami FL 33122
MDR Report Key11250854
Report Number3009222247-2021-00001
Device Sequence Number11658546
Product Code HRS
UDI-Device Identifier10812269024362
UDI-Public(01)10812269024362(10)18003563
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K172786
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMDS1101B14
Device Catalogue NumberMDS1101B14
Device Lot Number18003563
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/01/2021
Initial Report FDA Received Date01/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;